# SDR CA150331009

- Difficulty date: March 30, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 4,508 hours
- Engine: Lyc LTIO540V2AD
- Propeller: Hartzl HCE3YR2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: E71531
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER HUB MOUNTING FLANGE BORE CORRODED BEYOND REPAIR.
